Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cdior003

Accutane help!

Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eyes got really red. Anyway, its been 6 months now and I take the pill here and there at least 10mg every other day. Has anyone tried this? Should I stop it?

Share this post


Link to post
Share on other sites

Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eyes got really red. Anyway, its been 6 months now and I take the pill here and there at least 10mg every other day. Has anyone tried this? Should I stop it?

Share this post


Link to post
Share on other sites

Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eyes got really red. Anyway, its been 6 months now and I take the pill here and there at least 10mg every other day. Has anyone tried this? Should I stop it?

Share this post


Link to post
Share on other sites

Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eyes got really red. Anyway, its been 6 months now and I take the pill here and there at least 10mg every other day. Has anyone tried this? Should I stop it?

Share this post


Link to post
Share on other sites

Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eyes got really red. Anyway, its been 6 months now and I take the pill here and there at least 10mg every other day. Has anyone tried this? Should I stop it?

Share this post


Link to post
Share on other sites

Hi guys, been awhile since I posted up something. Anyway I had a question but here is a brief story. I started accutane around July of 2008. 40 mg for the first two months and lowered to 10mg. My derm only had me on it for about 4 months but I had over 3 more months worth of pillls so at the 5th month I pretty much was not consistent with my treatment which my derm believed I was off of. My skin is clear and experienced no side effects besides nosebleeds and dry on the eyes and lips. My eyes got really red. Anyway, its been 6 months now and I take the pill here and there at least 10mg every other day. Has anyone tried this? Should I stop it?

Share this post


Link to post
Share on other sites

Stop taking it; you're essentially taking it without a prescription as your doc thinks you're off it.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×